T Nation

Aromatase Inhibitors?


#1

Hey all, im 22 years old and have never ran any anabolics; however, I have had issues with fatigue and decreased libido. got blood work done for 8 weeks. and my testosterone was low. my body produces test just fine but my estrogen was very high. total test was 225 to 250 any given week and my estrogen was high 100s throughout the 8 weeks. I was curious to see what would happen if I took and AI for maybe 6 weeks. I don't want to take anabolics just want to get the estrogen conversion under control. I would appreciate any suggestions.
thanks


#2

Visit an endocrinologist if you didn't already. They'll have much better advise.

If you wanted to stay away from doctors, then you could try using Adex / Aromasin at a low dosage and then get bloods done again.


#3

I already saw an endo. she thought I wanted a test script and pretty much shut down any questions I had. If I was to use adex how much should I take and how long should I take it? would there be any sort of estrogen rebound after stopping use?


#4

this is what your body is doing naturally so, i would imagine you are going to have to find the route cause otherwise you may just need to take an aromatize inhibitor for the rest of your life, that very well may be the only solution as it is. But I would suggest finding a better doctor, there are a lot of uninformed ones out there.

Are you taking any over the counter supplements, vitamins, prohormones?


#5

Try post over in the trt forum with all your bloodwork


#6

not taking any supps, never used prohormones. ill try the trt forum.


#7

Sounds like the increased estrogen may be a symptom of something else. I don't see taking an AI solving anything once you stop using it. Definitely need to get another endo's opinion.


#8

I have a good article for you will post link later. My doc provided me with case study for my paper on trt about a study usin adex to help boost test levels.